# SDR ABXA201010130135

- Difficulty date: September 23, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 68,605 hours, 32,128 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG DRAG BRACE DOOR, UPPER AND LOWER BEARINGS ON DRAG BRACE DOOR ARE WORN.  VERTICAL MOVEMENT.  DISASSEMBLED DRAG BRACE, CLEANED AND ASSEMBLED WITH NEW HARDWARE.
